# SDR AALA202203316352

- Difficulty date: March 30, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 84,751 hours, 10,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702007
- Part serial: 62024
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS INOPERATIVE IN AFT GALLEY BETWEEN FLIGHT ATTENDANT SEATS. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK (M33409) PER AAM 33-51-06.
